Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The topological dynamics of semigroup actions


Authors: David B. Ellis, Robert Ellis and Mahesh Nerurkar
Journal: Trans. Amer. Math. Soc. 353 (2001), 1279-1320
MSC (2000): Primary 54H20, 37B05
Published electronically: December 15, 2000
MathSciNet review: 1806740
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

In these notes we explore the fine structure of recurrence for semigroup actions, using the algebraic structure of compactifications of the acting semigroup.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 54H20, 37B05

Retrieve articles in all journals with MSC (2000): 54H20, 37B05


Additional Information

David B. Ellis
Affiliation: Department of Mathematics, Beloit College, Beloit, Wisconsin 53511
Email: ellis@beloit.edu

Robert Ellis
Affiliation: Department of Mathematics, University of Minnesota, Minneapolis, Minnesota 55455
Email: robellis@math.umn.edu

Mahesh Nerurkar
Affiliation: Department of Mathematics, Rutgers University, Camden, New Jersey 08102
Email: nmahesh@crab.rutgers.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-00-02704-5
PII: S 0002-9947(00)02704-5
Keywords: Topological dynamics, recurrence
Received by editor(s): July 21, 1998
Received by editor(s) in revised form: January 17, 2000
Published electronically: December 15, 2000
Article copyright: © Copyright 2000 American Mathematical Society